Alert archive / Ohio / Gale Watches in 2017

Gale Watch 4, NWS Cleveland, OH

November 8, 2017

NWS Cleveland, OH issued this gale watch at Nov 8, 2017, 3:58 AM EST. It took effect at Nov 9, 2017, 4:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 8, 2017, 3:58 AM EST (08:58 UTC)
In effect from
Nov 9, 2017, 4:00 PM EST
Expired
Nov 9, 2017, 4:09 AM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted.

415 
WHUS71 KCLE 080858
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EST WED NOV 8 2017


LEZ061-149-169-081700-
/O.NEW.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
358 AM EST WED NOV 8 2017

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT.

* WINDS...SOUTHWEST WINDS TO 30 KNOTS WILL SHIFT TO THE WEST WITH
  GALES TO 35 KNOTS POSSIBLE. WINDS WILL SHIFT TO THE NORTHWEST 
  AND DECREASE TO 30 KNOTS OVERNIGHT. 

* WAVES...BUILDING TO 8 TO 11 FEET THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
5 follow-up statements
173 
WHUS71 KCLE 081652
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1152 AM EST WED NOV 8 2017


LEZ061-149-169-090100-
/O.CON.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1152 AM EST WED NOV 8 2017

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS WILL SHIFT TO THE WEST 
  WITH GALES TO 35 KNOTS POSSIBLE. WINDS WILL SHIFT TO THE 
  NORTHWEST AND DECREASE TO 30 KNOTS OVERNIGHT. 

* WAVES...BUILDING TO 8 TO 11 FEET THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
531 
WHUS71 KCLE 082059
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EST WED NOV 8 2017

LEZ061-149-169-090500-
/O.CON.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
359 PM EST WED NOV 8 2017

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS WILL SHIFT TO THE WEST
  THURSDAY AFTERNOON WITH GALES TO 35 KNOTS POSSIBLE. WINDS WILL 
  SHIFT TO THE NORTHWEST AND DECREASE TO 30 KNOTS OVERNIGHT. 

* WAVES...BUILDING TO 8 TO 11 FEET THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
040 
WHUS71 KCLE 090141
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
841 PM EST WED NOV 8 2017

LEZ144>148-090945-
/O.NEW.KCLE.SW.Y.0001.171110T1600Z-171111T2100Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
841 PM EST WED NOV 8 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM
FRIDAY TO 4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 11 AM
FRIDAY TO 4 PM EST SATURDAY.

* WINDS...BECOMING WEST 30 KNOTS THURSDAY AND THEN NORTHWEST
  THURSDAY EVENING AND NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT.

* SEAS...WAVES BUILDING TO 3 TO 5 FEET THURSDAY SUBSIDING TO 2 TO
  4 FEET THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

LEZ142-143-090945-
/O.NEW.KCLE.SW.Y.0001.171110T1800Z-171111T1000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
841 PM EST WED NOV 8 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 1 PM
FRIDAY TO 5 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 1 PM
FRIDAY TO 5 AM EST SATURDAY.

* WINDS...BECOMING WEST 30 KNOTS THURSDAY AND THEN NORTHWEST
  THURSDAY EVENING AND NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT.

* SEAS...BUILDING TO 6 TO 9 FEET THURSDAY AND 8 TO 11 FEET
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

LEZ061-149-169-090945-
/O.CON.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
841 PM EST WED NOV 8 2017

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS...SOUTHWEST WINDS INCREASING TO 35 KNOT GALES THURSDAY
  AFTERNOON BECOMING WEST THURSDAY EVENING AND THEN NORTHWEST TO
  30 KNOTS LATE THURSDAY NIGHT.

* WAVES...WAVES BUILDING TO 7 TO 10 FEET THURSDAY AFTERNOON AND TO
  9 TO 12 FEET THURSDAY EVENING AND THEN SUBSIDING TO 5 TO 8 FEET
  LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
322 
WHUS71 KCLE 090204
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
904 PM EST WED NOV 8 2017

LEZ144>148-091015-
/O.NEW.KCLE.SC.Y.0083.171109T1800Z-171110T2200Z/
/O.CAN.KCLE.SW.Y.0001.171110T1600Z-171111T2100Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
904 PM EST WED NOV 8 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 5 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 5 PM EST
FRIDAY. 

* WINDS...BECOMING WEST 30 KNOTS THURSDAY AND THEN NORTHWEST  
THURSDAY EVENING AND NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT.

* SEAS...WAVES BUILDING TO 3 TO 5 FEET THURSDAY SUBSIDING TO 2 
  TO 4 FEET THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142-143-091015-
/O.NEW.KCLE.SC.Y.0083.171109T1600Z-171110T1000Z/
/O.CAN.KCLE.SW.Y.0001.171110T1800Z-171111T1000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
904 PM EST WED NOV 8 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 5 AM
EST FRIDAY.

* WINDS...BECOMING WEST 30 KNOTS THURSDAY AND THEN NORTHWEST  
THURSDAY EVENING AND NORTH 15 TO 25 KNOTS LATE THURSDAY NIGHT.

* SEAS...BUILDING TO 6 TO 9 FEET THURSDAY AND 8 TO 11 FEET 
  THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ061-149-169-091015-
/O.CON.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
904 PM EST WED NOV 8 2017

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS...SOUTHWEST WINDS INCREASING TO 35 KNOT GALES THURSDAY 
  AFTERNOON BECOMING WEST THURSDAY EVENING AND THEN NORTHWEST TO 
  30 KNOTS LATE THURSDAY NIGHT. 

* WAVES...WAVES BUILDING TO 7 TO 10 FEET THURSDAY AFTERNOON AND 
  TO 9 TO 12 FEET THURSDAY EVENING AND THEN SUBSIDING TO 5 TO 8 
  FEET LATE THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$
704 
WHUS71 KCLE 090909
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EST THU NOV 9 2017


LEZ148-091715-
/O.UPG.KCLE.SC.Y.0083.171109T1800Z-171110T2200Z/
/O.NEW.KCLE.GL.W.0011.171109T2100Z-171110T0900Z/
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
409 AM EST THU NOV 9 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST TO 30 KNOTS THIS AFTERNOON THEN WEST TO 35
  KNOTS GALES THIS EVENING. WINDS BECOMING NORTHWEST OVERNIGHT AND
  DECREASING TO 30 KNOTS. 

* WAVES...INCREASING TO 7 TO 11 FEET TONIGHT. .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ061-149-169-091715-
/O.UPG.KCLE.GL.A.0004.171109T2100Z-171110T0900Z/
/O.NEW.KCLE.GL.W.0011.171109T2100Z-171110T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
409 AM EST THU NOV 9 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST WINDS INCREASING TO 30 KNOTS THIS AFTERNOON,
  BECOMING WEST TO 35 KNOT GALES THIS EVENING AND THEN NORTHWEST 
  TO 30 KNOTS LATE THURSDAY NIGHT.

* WAVES...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ168-091715-
/O.NEW.KCLE.GL.W.0011.171109T2100Z-171110T0900Z/
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
409 AM EST THU NOV 9 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
FRIDAY.

* WINDS...SOUTHWEST WINDS INCREASING TO 30 KNOTS THIS AFTERNOON,
  BECOMING WEST TO 35 KNOT GALES THIS EVENING AND THEN NORTHWEST 
  TO 30 KNOTS LATE THURSDAY NIGHT.

* WAVES...7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ142-143-091715-
/O.CON.KCLE.SC.Y.0083.171109T1600Z-171110T1000Z/
/O.NEW.KCLE.LO.Y.0014.171109T1700Z-171110T1000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
409 AM EST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 5 AM EST FRIDAY...
...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY.

* WINDS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS TODAY AND
  NORTHWEST TO 30 KNOTS THIS EVENING. WINDS BECOMING NORTH 15 TO 
  25 KNOTS LATE THURSDAY NIGHT.

* SEAS...BUILDING TO 3 TO 5 FEET TODAY AND TONIGHT. 

* WATER LEVELS...ARE FORECAST TO DROP RAPIDLY THIS AFTERNOON,
  FALLING TO BELOW THE CRITICAL MARK FOR SAFE NAVIGATION BY EARLY
  EVENING. WATER LEVELS ARE FORECAST TO FALL ALMOST 3 FEET FROM
  RECENT AVERAGE LEVELS, BOTTOMING OUT 6 INCHES TO A FOOT BELOW
  THE CRITICAL MARK. AS WINDS DIMINISH OVERNIGHT, WATER LEVELS ARE
  EXPECTED TO GRADUALLY RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ144-091715-
/O.NEW.KCLE.LO.Y.0014.171109T1700Z-171110T1000Z/
/O.CON.KCLE.SC.Y.0083.171109T1800Z-171110T2200Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
409 AM EST THU NOV 9 2017

...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EST
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY.

* WINDS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS TODAY AND
  NORTHWEST TO 30 KNOTS THIS EVENING. WINDS BECOMING NORTH 15 TO
  25 KNOTS LATE THURSDAY NIGHT.

* SEAS...WAVES BUILDING TO 3 TO 6 FEET THROUGH TONIGHT, SUBSIDING
  TO 2 TO 4 FEET FRIDAY AFTERNOON.

* WATER LEVELS...ARE FORECAST TO DROP RAPIDLY THIS AFTERNOON,
  FALLING TO BELOW THE CRITICAL MARK FOR SAFE NAVIGATION BY EARLY
  EVENING. WATER LEVELS ARE FORECAST TO FALL ALMOST 3 FEET FROM
  RECENT AVERAGE LEVELS, BOTTOMING OUT 6 INCHES TO A FOOT BELOW
  THE CRITICAL MARK. AS WINDS DIMINISH OVERNIGHT, WATER LEVELS ARE
  EXPECTED TO GRADUALLY RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ162>164-091715-
/O.NEW.KCLE.LO.Y.0014.171109T1700Z-171110T1000Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
409 AM EST THU NOV 9 2017

...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EST FRIDAY.

* WATER LEVELS...ARE FORECAST TO DROP RAPIDLY THIS AFTERNOON,
  FALLING TO BELOW THE CRITICAL MARK FOR SAFE NAVIGATION BY EARLY
  EVENING. WATER LEVELS ARE FORECAST TO FALL ALMOST 3 FEET FROM
  RECENT AVERAGE LEVELS, BOTTOMING OUT 6 INCHES TO A FOOT BELOW
  THE CRITICAL MARK. AS WINDS DIMINISH OVERNIGHT, WATER LEVELS ARE
  EXPECTED TO GRADUALLY RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145>147-091715-
/O.CON.KCLE.SC.Y.0083.171109T1800Z-171110T2200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-
409 AM EST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 PM EST FRIDAY...

* WINDS...BECOMING SOUTHWEST TO 30 KNOTS THURSDAY AND THEN
  NORTHWEST THURSDAY EVENING. NORTH WINDS DECREASING TO 15 TO 25 
  KNOTS LATE THURSDAY NIGHT.

* SEAS...WAVES BUILDING TO 5 TO 9 FEET BY TONIGHT, THEN DECREASING
  TO 2 TO 4 FEET BY FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Nov 8, 1:01 AM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Nov 8, 1:01 AM EST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
101 AM EST Wed Nov 8 2017

.SYNOPSIS...
High pressure will remain in control across the Great Lakes region
through Wednesday night. A strong cold front will move southeast
across the region late Thursday into Thursday night. Arctic
high pressure will build across the region Friday into Saturday.

&&

.NEAR TERM /THROUGH TODAY/...
Update...No big changes for the late evening update.

Original...High pressure will be in control of the region into
Wednesday night. The cloud cover forecast will be difficult as
we keep some flow off of Lake Erie through the night. Most
locations will gradually become partly cloudy by Wednesday
morning. High level cloud cover will then attempt to return
Wednesday night. It will be cooler tonight with less cloud
cover. Lows should be in the 30s area wide. A couple degrees
warmer at most locations on Wednesday with some sunshine
anticipated. Lows Wednesday night should dip into the upper 20s
to lower 30s.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
An arctic cold front should drop southeast across the area Thu
aftn and evening. Moisture is limited so only expect sct shra
with the front. Lake effect conditions improve quickly early Thu
night as the arctic air pushes over the area so expect snow
showers to develop in the snowbelt for a while until high
pressure moves over the area Friday. Due to the overall dry
airmass and initial temps above freezing, will keep accumulation
to 2 inches or less. Lows Thu night should drop into the 20s,
except around 30 at the lakeshore. Highs Fri will only rise from
the mid to upper 20s far east to the lower 30s rest of the
area.

Fri night should be dry but cold with lows from the upper teens
inland east to lower 20s in the west. The high will shift east of
the area Sat allowing winds to come around to the SE. This will help
temps to moderate into the upper 30s to lower 40s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Broad weak ridge of high pressure aloft will push east across the
eastern United States Saturday night and off the east coast Sunday.
A shortwave trough will move east toward the central Great Lakes by
Sunday evening and off the east coast by Monday night.  Surface high
pressure will move east of the area Saturday night allowing surface
low pressure to move into the Great Lakes region.  The low will
dissipate with time but will force a weak cold front east across the
local area along with a swath of moisture.  This system is expected
to bring a chance for rain and snow showers Saturday night into the
area and then exit east of the area during the day Sunday and .
Sunday night. High pressure will build east into the area for Monday
bringing a return back to fair weather across the region.

After a cool down late in the week, expecting temperatures to
rebound back to the 40s and lower 50s for the end of the weekend
into the early part of next week.  Lows will start off on the cool
side, especially in the east in the 20s Sunday morning and then
lower 30s across the entire area over the rest of the forecast
period.

&&

.AVIATION /06Z Wednesday THROUGH Sunday/...
High pressure will remain over the region through the period,
providing VFR conditions. Low level VFR stratocu will continue
to affect mainly KCLE to KMFD through daybreak, with ceilings
slowly breaking up through the morning/early afternoon. Mainly
clear skies expected today. Winds will generally be light
through the period.

OUTLOOK...Non-VFR possible Thursday. Non-VFR likely at times
north central/northeast OH and nwrn PA Thursday night through
Friday night in scattered snow showers.

&&

.MARINE...
NE winds of 10 to 20 knots will diminish tonight as a ridge of high
pressure develops over the lake. The ridge will sag south of the
lake Wed into Wed night causing SW winds to develop. A strong cold
front will cross the lake Thu aftn and evening causing the SW winds
to increase to 20 to 30 knots ahead of the front, turning NW with
frontal passage. There may even be a brief period of low end gales
around or just after the front passes. The SCA conditions will
subside Fri as high pressure moves across the lake. The high will
shift east of the lakes Sat allowing south winds to set up at about
10 to 20 knots. Another cold front should drop across the lake by
late Sun veering winds to the NW with marginal SCA conditions
possible again.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Mullen
NEAR TERM...TK/Mullen
SHORT TERM...Adams
LONG TERM...Adams/Lombardy
AVIATION...Greenawalt
MARINE...Adams
Hazardous weather outlook, Nov 7, 5:10 AM EST, 22 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
510 AM EST Tue Nov 7 2017

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-081015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
510 AM EST Tue Nov 7 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Gale Watches in Ohio, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.